# SDR SWAA2021081894191

- Difficulty date: July 13, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241DF HAS DAMAGE AT THE CORNER ; / [01] IDENTIFIED FLOOR PANEL 241DF IAW SRM 53-00-50-0I-1 FIGURE 4. TABLE 4.   FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.C.(3).(A).  DAMAGE IS TO BE REPAIRED IAW SRM 53-00-50-2R-1  REMOVED 2 EA THROUGH INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3.A.-B.  REMOVED DAMAGED FACE SHEET FROM APPROX. 2 INCH BY 2.5 INCH AREA WITH NO CONTAMINATION NOTED AND CLEANED IAW SRM 53-00-50-2R-1 PARA 3.C.-F. OKAY TO POT OPEN CORE CELLS.; [02] VERIFIED APPLICABILITY OF REPAIR TO PANEL 241DF TO BE COMPLETED IAW SRM 53-00-50-2R-1.; [03] VERIFIED MATERIAL ID PER SRM 53-00-50-0I-1  VERIFIED DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS PER SRM 53-00-50-1A-1  VALIDATED REPAIR PER SRM 53-00-50-2R-1  VERIFIED DAMAGE REMOVAL WITH NO CONTAMINATION NOTED AND CLEANING PER SRM 53-00-50-2R-1  OK TO POT OPEN CORE CELLS; [04] APPLIED POTTING TO OPEN CORE CELLS USING BMS 5-28 TY 19 LOT# AK0DP4131K AND SET TO CURE IAW SRM 53-00-50-2R-1 PARA 3.G.-H.  THERMOMETER: ID - ATS2209 S/N - 4330739WS; [05] CURED POTTING COMPOUND; SANDED TO CONTOUR. FABRICATED REPAIR PLIES FROM BMS9-3 TYH2 LOT#1458851-1 IAW SRM 53-00-50-2R-1.PARA 3.H-K.(1). OK TO INSTALL
